Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

medicine question

Posted by on Jan. 9, 2013 at 9:01 AM
  • 12 Replies

can you give tylenol or children's motrin with triacting syrup for couch and nasal congestion.

my son is coughing, snotty nose, and running a fever. I wasn't sure if you could mix them or not. I don't want to overdose my boy. 

Kasi Lynn, Calvin David, & Lilith Jade's Mommy
The Work will wait while you show the child the RAINBOW, but the rainbow won't wait while you do your work.

by on Jan. 9, 2013 at 9:01 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
natesmom1228
by on Jan. 9, 2013 at 9:02 AM

I would call the ped first.

Lydlou02
by Bronze Member on Jan. 9, 2013 at 9:05 AM
I think the syrup has that in it. Read the label to be sure
Posted on CafeMom Mobile
LyTe684
by Member on Jan. 9, 2013 at 9:06 AM


Quoting natesmom1228:

I would call the ped first.


saltlifemama
by Bronze Member on Jan. 9, 2013 at 11:37 AM

Agreed: I would call the pedi first.

LntLckrsCmQut
by on Jan. 9, 2013 at 11:49 AM

This should be a question for his pediatrician, not Cafe Mom.

sparklybubbles
by on Jan. 9, 2013 at 12:16 PM

Hope your son feels better

HunternChase
by on Jan. 9, 2013 at 12:18 PM
Hope he feels better.. I would call and ask the ped.,
Posted on the NEW CafeMom Mobile
soymujer
by Mikki on Jan. 9, 2013 at 8:07 PM


Quoting sparklybubbles:

Hope your son feels better


family in the van   Mom of four


frndlyfn
by Gold Member on Jan. 9, 2013 at 9:30 PM

I think that cough syrup has the pain reliever already in it but call a pharmacy or his doctor to check for sure.

Pukalani79
by Silver Member on Jan. 9, 2013 at 10:01 PM
Call your pharmacist
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)